# SDR R61A201706040390

- Difficulty date: June 4, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 24,020 hours, 18,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE, CORROSION-AFT PAX DOOR LOWER CENTER SEAL REST AS MARKED.  REMOVED AND REPLACED AFT PAX DOOR CENTER LOWER SEAL REST REF SRM 51-41-01. RESTORED PROTECTIVE FINISH TO FASTENER HEADS AT AFT PAX DOOR LOWER CENTER SEAL REST REF SRM 51-23-04, 51-23-05, 51-23-06.
